# SDR UHLA2012122800420

- Difficulty date: December 28, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 23,096 hours, 14,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - CF III RT I/B SEAT TRACK BEAM AT FR84.  REMOVED AND REPLACED SEAT TRACK BEAM IAW SRM 51-40-02, 51-43-01, 51-40-04, 51-23-00, AND 51-23-06.
